Dual complements for domains of C n

Let Ω ⊂ C n be a bounded, strictly convex domain and Ω ∼ be its dual complement. Very few such domains with fully described dual complements have been known. We present new types of domains for which their dual complements can be completely described. © 2019 Element D.O.O.. All rights reserved.

Authors
Aizenberg L.1 , Liflyand E. 2, 3 , Nekvinda A.4
Publisher
Element D.O.O.
Number of issue
2
Language
English
Pages
553-564
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Department Mathematics, Bar-Ilan University, Ramat-Gan, 5290002, Israel
  • 2 Department Mathematics Bar-Ilan University, Ramat-Gan, 5290002, Israel
  • 3 S.M. Nikol’skii, Institute of Mathematics, RUDN University, 6 Miklukho-Maklay St, Moscow, 117198, Russian Federation
  • 4 Faculty of Civil Engineering, Czech Technical University, Thákurova 7, Praha 6, 166 29, Czech Republic
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38943/